# SDR I5PA2017032806

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 2612 · Fire Detection
- Part: Support Angle
- Part number: 453N280039
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE SUPPORT ANGLE CRACKED AT BS 1188 WL 16 161 LBL 5. REMOVED, FABRICATED AND REPLACED IAW SRM 51-40-02, 51-20-01 AND DWG 453N2800 AS DOCUMENTED ON ATS JOB 722361 CARD 00300.
